RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ivanov, Dmitry Yurievich

Total publications: 9 (9)
in MathSciNet: 4 (4)
in zbMATH: 2 (2)
in Web of Science: 5 (5)
in Scopus: 4 (4)
Cited articles: 5
Citations in Math-Net.Ru: 5
Citations in Web of Science: 5
Citations in Scopus: 5

Number of views:
This page:173
Abstract pages:356
Full texts:61
References:90
Ivanov, Dmitry Yurievich
Associate professor
Candidate of physico-mathematical sciences (1999)
Speciality: 05.13.18; 05.13.17 (Mathematical modeling, numerical methods, and the program systems; Theoretical foundation for informatics)
E-mail:
   
Main publications:
  1. D. Yu. Ivanov, “Inverse boundary value problems for an abstract elliptic equation”, Differential Equations, 36:4 (2000), 579-586
  2. D. Yu. Ivanov, “Validation of a numerical algorithm for solving inverse boundary value problems for heat equation that takes into account the semigroup symmetry”, Computational Mathematics and Mathematical Physics, 38:12 (1998), 1948-1961
  3. D. Yu. Ivanov R. P. Tarasov, “Numerical solution of integral equations with a one-parameter semigroup of symmetries”, Computational Mathematics and Mathematical Physics, 36:7 (1996), 869-887
  4. D. Yu. Ivanov, “Solution of two-dimensional boundary value problems corresponding to initial-boundary value problems of diffusion on a right cylinder”, Differential Equations, 46:8 (2010), 1104-1113

http://www.mathnet.ru/eng/person115440
List of publications on Google Scholar
List of publications on ZentralBlatt
http://elibrary.ru/author_items.asp?spin=2156-2382
ISTINA http://istina.msu.ru/workers/158933055
http://orcid.org/0000-0003-4551-469X
http://www.researcherid.com/rid/W-6276-2018
http://www.scopus.com/authid/detail.url?authorId=36523172000

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2019
1. Ivanov D.Yu., “A refinement of the boundary element collocation method near the boundary of domain in the case of two-dimensional problems of non-stationary heat conduction with boundary conditions of the second and third kind”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2019, no. 57, 5–25  mathnet  crossref  isi  elib  elib
2. Ivanov D.Yu., “Solution of boundary problems for a two-dimensional elliptic operatordifferential equation in an abstract Hilbert space using the method of boundary integral equations”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2019, no. 60, 11–31  mathnet  crossref  isi  elib

   2017
3. D. Yu. Ivanov, “On solving plane problems of non-stationary heat conduction by the collocation boundary element method”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2017, no. 50, 9–29  mathnet  crossref  isi  elib
4. D. Yu. Ivanov, “Closedness of sums of unbounded operators acting on different variables in the spaces of square-integrable functions of several variables”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2017, no. 45, 35–48  mathnet  crossref  isi  elib

   2015
5. D. Yu. Ivanov, “Stable solvability in spaces of differentiable functions of some two-dimensional integral equations of heat conduction with an operator-semigroup kernel”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2015, no. 6(38), 33–45  mathnet  crossref  isi  elib

   2010
6. D. Yu. Ivanov, “Solution of two-dimensional boundary value problems corresponding to initial-boundary value problems of diffusion on a right cylinder”, Differential Equations, 46:8 (2010), 1104–1113 (to appear)  crossref  mathscinet  elib  scopus (cited: 3)  scopus (cited: 3)

   2000
7. D. Yu. Ivanov, “Inverse boundary value problems for an abstract elliptic equation”, Differential Equations, 36:4 (2000), 579–586  mathnet  mathnet  crossref  mathscinet  elib  scopus (cited: 2)  scopus (cited: 2)

   1998
8. D. Yu. Ivanov, “Validation of an algorithm for the numerical solution of inverse boundary value problems of heat conduction that takes into account the semigroup symmetry of such problems”, Comput. Math. Math. Phys., 38:12 (1998), 19481961  mathnet  mathnet  mathscinet  zmath  elib

   1996
9. D. Yu. Ivanov, R. P. Tarasov, “Numerical solution of integral equations with a one-parameter semigroup of symmetries”, Comput. Math. Math. Phys., 36:7 (1996), 869-887 (to appear)  mathnet  mathnet  mathscinet  zmath  elib

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019